Skip to Content

What anti depressant does not cause insomnia?

Responses (1)

janiebme 16 Jan 2017

Hi Dlhubbs-
That is a difficult question to answer. Some can cause short term insomnia while other can be long term. Everyone may react differently to each antidepressant. Some it helps them sleep while others it is activating. It can also vary as to what time you take it and at what dose.
You can also Google it. Research which ones are less likely to cause insomnia.
Maybe others on this site can give you their experience.

dlhubbs 16 Jan 2017

I've been on Viibryd for over 3 years. I developed insomnia after taking it. The insomnia started awhile later so I didn't connect the dots. Now I have to take Seroquel each night just to sleep. EVERYTHING else I've tried knocks me out for 2 hours then I'm awake the rest of the night. Because of the Seroquel I've put on 30 lbs.

janiebme 16 Jan 2017

Hi Dlhubbs-
There was another poster that said that after quitting Viibryd they had insomnia after 2 months of being off of it. So I guess you are not the only one that it creates insomnia.
You may have tried trazodone already?

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions